# SDR 00FDEA00003

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2610 · Detection System
- Part: Warning  Box
- Part number: 512776
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-3 - FIRE DET SYS AFT 30 MIN BELL SOUNDS W/2 QUICK CHIMES AND ILLUMINATED OFF FIRE WARN LIGHT.  REMOVED AND REPLACED AURAL WARN BOX PER OPS CK PER MM 31-26-000.  OPS CK NORM.  CK NR 2 ENG FIRE LOOP.  NO DETECTS NOTED.
